Alert archive / Nebraska / Flash Flood Watches in 2008

Flash Flood Watch 9, NWS North Platte, NE

August 14, 20084 counties in Nebraska

NWS North Platte, NE issued this flash flood watch at Aug 14, 2008, 3:33 AM CDT for 4 counties in Nebraska. It took effect at Aug 14, 2008, 1:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Aug 14, 2008, 3:33 AM CDT (08:33 UTC)
In effect from
Aug 14, 2008, 1:00 PM CDT
Expired
Aug 14, 2008, 9:03 PM CDT
In force
8 hr
Issued by
NWS North Platte, NE
Flood severity
None

Counties Custer County, NE, Frontier County, NE, Hayes County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 121 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.6 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2008-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 858 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2008-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
858 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
2498 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KLBF 140833
FFALBF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
333 AM CDT THU AUG 14 2008

...HEAVY RAIN POSSIBLE TODAY AND TONIGHT ACROSS PORTIONS OF
SOUTHWESTERN AND CENTRAL NEBRASKA...

NEZ038-059-070-071-151200-
/O.NEW.KLBF.FF.A.0009.080814T1800Z-080815T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUSTER-LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...BROKEN BOW...NORTH PLATTE...
HAYES CENTER...CURTIS...EUSTIS
333 AM CDT THU AUG 14 2008

...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON
THROUGH FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL NEBRASKA AND 
  SOUTHWEST NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN 
  CENTRAL NEBRASKA...CUSTER. IN SOUTHWEST NEBRASKA...FRONTIER...
  HAYES AND LINCOLN.

* FROM 1 PM CDT THIS AFTERNOON THROUGH 7 AM CDT FRIDAY MORNING.

* HEAVY RAINFALL FROM WEDNESDAY NIGHT HAS LED TO SATURATED SOIL
  CONDITIONS IN THE WATCH AREA. AS UPPER LEVEL DISTURBANCES
  APPROACH THE WATCH AREA TODAY AND TONIGHT FROM THE NORTHERN
  ROCKIES...THEY WILL COMBINE WITH ABUNDANT LOW LEVEL
  MOISTURE...LEADING TO HEAVY RAIN. DUE TO WET GROUND
  CONDITIONS...ANY ADDITIONAL HEAVY RAINFALL TODAY AND TONIGHT IS
  LIKELY TO RESULT IN FLASH FLOODING.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

BUTTLER
2 follow-up statements
000 
WGUS63 KLBF 142022
FFALBF

FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
322 PM CDT THU AUG 14 2008

...HEAVY RAIN POSSIBLE TONIGHT IN CENTRAL AND SOUTHWEST NEBRASKA...

NEZ038-059-070-071-151200-
/O.CON.KLBF.FF.A.0009.000000T0000Z-080815T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUSTER-LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...BROKEN BOW...NORTH PLATTE...
HAYES CENTER...CURTIS...EUSTIS
322 PM CDT THU AUG 14 2008

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL NEBRASKA AND SOUTHWEST NEBRASKA...
  INCLUDING THE FOLLOWING AREAS...IN CENTRAL NEBRASKA...CUSTER. 
  IN SOUTHWEST NEBRASKA...FRONTIER...HAYES AND LINCOLN.

* THROUGH FRIDAY MORNING

* HEAVY RAINFALL FROM WEDNESDAY NIGHT HAS LED TO SATURATED SOIL
  CONDITIONS IN THE WATCH AREA. AS UPPER LEVEL DISTURBANCES
  APPROACH THE WATCH AREA TONIGHT FROM THE NORTHERN ROCKIES...THEY
  WILL COMBINE WITH ABUNDANT LOW LEVEL MOISTURE... LEADING TO
  HEAVY RAIN. DUE TO WET GROUND CONDITIONS...ANY ADDITIONAL HEAVY
  RAINFALL TODAY AND TONIGHT IS LIKELY TO RESULT IN FLASH
  FLOODING. AREAS WHERE THE SATURATED SOIL CONDITIONS ARE MOST
  LIKELY TO RESPOND TO HEAVY RAIN WITH EXCESSIVE RUNOFF INCLUDE
  THE BLACKWOOD CREEK AND RED WILLOW CREEK DRAINAGES. EASTERN
  LINCOLN COUNTY AND SOUTHWEST CUSTER COUNTY ALSO HAVE VERY WET
  SOIL AND MAY BE SUBJECT TO EXCESSIVE RUNOFF IN HEAVY RAIN.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
SPRINGER
000 
WGUS63 KLBF 150203
FFALBF

FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
903 PM CDT THU AUG 14 2008


NEZ038-059-070-071-150315-
/O.CAN.KLBF.FF.A.0009.000000T0000Z-080815T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUSTER-LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...BROKEN BOW...NORTH PLATTE...
HAYES CENTER...CURTIS...EUSTIS
903 PM CDT THU AUG 14 2008

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL NEBRASKA AND
SOUTHWEST NEBRASKA HAS BEEN CANCELLED. ISOLATED TO SCATTERED
THUNDERSTORMS WILL STILL BE POSSIBLE OVER SOUTHWEST AND CENTRAL
NEBRASKA OVERNIGHT. A PROLONGED HEAVY RAIN EVENT LOOKS UNLIKELY
AND FLASH FLOODING CONCERNS HAVE EASED OVER THE PREVIOUS WATCH
AREA. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood watch went out at Aug 13, 3:32 PM CDT, 12 hours 1 minute earlier.

Area forecast discussion, Aug 13, 3:32 PM CDT, 12 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
332 PM CDT WED AUG 13 2008

.SYNOPSIS...
CONVECTION HAS WANED ACROSS THE ERN PORTION OF THE CWA ATTM WITH
PLENTY OF SUNSHINE DOMINATING THE WRN PORTION. WATER VAPOR IMAGERY
SHOWING NEXT SHORTWAVE MOVING ACROSS WY ATTM WITH SRN CANADA UPPER
LOW MOVING VERY LITTLE YET. FURTHER EAST...LOW WAVE UPPER TROF OVER
ERN HALF OF U.S. PROGRESSING EWD...WITH 500 MB HEIGHT LEVELS 3-4 SD
FROM THE MEAN FOR THIS TIME OF YEAR. BACK IN THE CWA...OUTFLOW BNDRY
WAS EARLIER EVIDENT ON VSBL SAT PICS...AND MAY POSE A PROBLEMS
WITHIN A FEW HOURS IF DECENT SRLY WINDS CONTINUE TO EXIST IN SWRN
CWA. SFC PRESSURES FALLING ACROSS THE WRN PANHANDLE ATTM AS WINDS
BEGIN TO VEER FROM NWRLY TO NERLY. VISIBLE SATELLITE LOOP SHOWS
CU FIELD ALREADY FORMING IN THE EASTERN PANHANDLE WITH A FEW
THUNDERSTORMS LIKELY BECOMING SEVERE THIS EVENING IN THE WEST AS
THE WAVE MOVES EAST WITH THE STORMS EVOLVING INTO A THUNDERSTORM
COMPLEX BEFORE DROPPING SOUTHEAST ACROSS WESTERN NEBRASKA.

&&

.DISCUSSION...
WINDS ALONG THE SFC TROF AXIS OVER THE SWRN PORTION OF THE CWA ARE
PROGGED TO BACK SLIGHTLY...THOUGH THERE IS NO INDICATION OF THAT
YET. WOULD EXPECT THAT THE PREVIOUSLY MENTIONED OUTFLOW BNDRY SHOULD
BE A FOCUS FOR TSRA DEVELOPMENT WITHIN A FEW HOURS...AS WILL THE
WEAK TRIPLE POINT AREA IN THE WRN SANDHILLS AS THE EFFECT OF LARGE
SCALE ASCENT INCREASES WITH ADVANCEMENT OF SHORT WAVE. SPC HAIL OUTLOOK
IS ALSO HIGHEST OVER SWRN CWA AND BASED ON A LIKELY EVOLUTION OF
FEATURES AS MENTIONED ABOVE...WOULD EXPECT THAT WOULD BE THE BEST
LOCATION. HOWEVER...NAM BUFR SOUNDINGS SHOW SOME SLIGHT WARMING
ALOFT THRU THIS AFTERNOON...THEN COOLING AGAIN. GOES DPI HAVING SOME
ISSUES RESOLVING GOOD PW VALUES...BUT WOULD GUESS BASED ON AREA
SOUNDINGS THAT WE SHOULD BE AROUND AN INCH MOST PLACES...WHICH IS
WHERE THE MODELS PROGS US TO BE. IN ADDITION...SPC SOUNDING ANAL
PAGE HAS -20C LEVEL ABOUT 2K FT LOWER THAN LAST NIGHT...SO MOST
THINGS POINTING TO A DECENT CHC OF HAIL TONIGHT AND HAVE TRENDED THE
GRIDS THAT WAY. THURSDAY LOOKS TO BE A FAIRLY STORMY DAY AS UPPER
LOW DROPS QUICKLY SWD WHICH SHOVES FRONT EWD. COOLER AIR IN THE MID
LEVELS WILL SERVE TO ENHANCE MID LEVEL FGEN BECOMING OVERLAIN WITH
SFC FEATURES ALLOWING FOR DEEP LIFT TO BECOME PROLONGED ACROSS THE
AREA. SHOULD ALSO BE ENOUGHT DESTABILIZATION TO ALLOW FOR TSRA
DEVELOPMENT. CLOUD COVER WILL LIKELY KEEP MAX TEMPS WELL BELOW AVE
FOR THIS TIME OF YEAR. THE STORMS WILL RAISE THE POTENTIAL FOR
INCREASED RUNOFF IN SE PERKINS...CENTRAL HAYES...WESTERN
FRONTIER...EASTERN LINCOLN AND EAST CENTRAL HOLT COUNTIES WHERE 1
HOUR FFG ARE NEAR 1 INCH PER HOUR. AS STORMS DEVELOP THESE AREAS
WILL BE MONITORED AND ADDITIONAL STATEMENTS ISSUED AS NEEDED.

UPPER LOW CONTINUES TO ADVANCE SSWWD INTO THE CENTRAL ROCKIES.
THIS WILL PUT THE CWA IN FAVORABLE LOCATIONS FOR ISENTROPIC LIFT
ASSOCIATED WITH THE SYNOPTIC SCALE SYSTEM. COULD EASILY SEE TEMPS
NOT MAKING IT OUT OF THE 60S IN SOME LOCATIONS FRI OR SAT...BUT
HAVE TRENDED MAX TEMPS IN THE L70S BASED ON THE ANOMALOUS NATURE
OF THE SYSTEM. STILL SHOULD BE SOME GOOD RAINS IN STORE. NAM SHOWS
BEST QVECT CONV REMAINING W OF THE CWA THRU SAT...THOUGH DEEP ERLY
FLOW SHOULD ALSO HELP TO DEVELOP PROLONGED ISENTROPIC UPGLIDE
MAKING FOR CLOUDY/RAIN CONDITIONS.

FOR SUN THRU WED...PERIOD CONTINUES TO LOOK UNSETTLED...WITH LARGE
UPPER LEVEL LOW TO MIGRATE SLOWLY NORTHEASTWARD THROUGH THE CENTRAL
PLAINS. BOTH THE ECMWF AND GFS TAKE THE UPPER LOW FROM THE VICINITY
OF WESTERN KANSAS ON SUNDAY AND THEN MOVE IT TO EASTERN NEBRASKA ON
WEDNESDAY. THIS TRACK PLACES WESTERN AND NORTH CENTRAL NEBRASKA IN A
FAVORABLE REGION TO RECEIVE PRECIPITATION. WOULD EXPECT MORE OF A
STEADY RAIN OR SHOWERY TYPE PRECIPITATION AS OPPOSED TO
THUNDERSTORMS. HOWEVER...WITH THE COLD UPPER LEVELS COMBINED WITH
ANY SUNSHINE WHICH MIGHT OCCUR WOULD LEAD TO DESTABILIZATION AND THE
POSSIBILITY OF THUNDER...SO LEFT ISOLATED WORDING IN THE ZONES.
TEMPERATURES WILL REMAIN SOMEWHAT BELOW NORMAL...WITH PERHAPS THE
COOLEST DAY ON SUNDAY.

&&

.AVIATION...
VISIBLE SATELLITE IMAGERY SHOWS FEW CLOUDS DEVELOPING ACROSS WESTERN
NEBRASKA AT 13/18Z AND CLOUDS ASSOCIATED WITH DECAYING CONVECTION
ACROSS FAR EASTERN NORTH CENTRAL ZONES. THIS EVENING CONVECTION IS
EXPECTED TO REDEVELOP ACROSS THE WEST WITH THE HEATING OF THE DAY AS
WELL AS THE APPROACH OF A MID LEVEL WAY. ISOLATED THUNDERSTORMS MAY
OCCUR AT TERMINAL KLBF AND KVTN THROUGH 14/02Z OTHERWISE HIGH LEVEL
CLOUDINESS SPREADING EAST OF THE PANHANDLE OVERNIGHT. TOWARDS
DAYBREAK THURSDAY A STRONGER WAVE IS EXPECTED TO MOVE EAST OF THE
PANHANDLE THAT WILL INCREASE THE POTENTIAL FOR SHOWERS AND
THUNDERSTORMS THAT WILL DROP CEILINGS TO MVFR CONDITIONS POSSIBLY
LOCALLY IFR CONDITIONS AT THE KLBF TERMINAL BEYOND 15Z.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

KECK/JWS/TAYLOR
Hazardous weather outlook, Aug 13, 3:51 PM CDT, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
351 PM CDT WED AUG 13 2008

NEZ004>010-022>029-035>038-056>059-069>071-094-141000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
351 PM CDT WED AUG 13 2008 /251 PM MDT WED AUG 13 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE
OUTLOOK AREA TONIGHT. A SURFACE BOUNDARY THAT EXTENDS SOUTHWEST
ACROSS THE PANHANDLE WILL SERVE AS AN INITIAL FOCUS FOR ISOLATED
THUNDERSTORMS THIS EVENING A FEW COULD BECOME SEVERE AS AN UPPER
LEVEL DISTURBANCE MOVES EAST BY 7 PM CDT. THEN OVERNIGHT STORMS
THAT DEVELOP WILL MOVE SOUTHEAST BRINGING AN INCREASED CHANCE FOR
MORE RAINFALL INTO SOUTHWEST NEBRASKA WHERE A FEW LOCALES COULD
SEE INCREASED RUNOFF DUE TO RECENT RAINFALL AMOUNTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN ON THURSDAY IN
SOUTHERN PORTIONS OF THE OUTLOOK AREA...OR SOUTH OF A LINE FROM
IMPERIAL TO MASON CITY. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN SEVERE WEATHER THREATS. THEN A STORMY WEATHER PATTERN WILL
EVOLVE INTO THE WEEKEND AS AN UPPER LEVEL LOW TRACKS FROM THE
SOUTH CENTRAL CANADIAN PROVINCES TO THE CENTRAL PLAINS THROUGH
SATURDAY. THE CHANCE FOR THUNDERSTORMS WILL EXIST DAILY THROUGH
THE PERIOD WITH THE LIKELIHOOD OF UNSEASONABLY COOLER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

KECK

In the hours before

Local storm report, Aug 13, 9:56 PM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 PM CDT WED AUG 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     TSTM WND GST     1 E NORTH PLATTE        41.13N 100.75W
08/13/2008  M69 MPH          LINCOLN            NE   ASOS

&&

MBYRD
Local storm report, Aug 13, 9:59 PM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
959 PM CDT WED AUG 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 PM     TSTM WND GST     4 N NORTH PLATTE        41.19N 100.77W
08/13/2008  E60 MPH          LINCOLN            NE   TRAINED SPOTTER

&&

MBYRD
Local storm report, Aug 13, 10:38 PM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1038 PM CDT WED AUG 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             11 SSE RUSHVILLE        42.57N 102.38W
08/13/2008  E1.00 INCH       SHERIDAN           NE   PUBLIC

            QUARTER AND NICKEL SIZE HAIL WITH HEAVY RAIN AND STRONG
            WINDS.

0701 PM     HAIL             21 N HYANNIS            42.30N 101.76W
08/13/2008  E1.75 INCH       CHERRY             NE   PUBLIC

            GROUND COVERED BY GOLF BALL SIZE HAIL AND SMALLER.

0720 PM     HAIL             BASSETT                 42.58N 99.54W
08/13/2008  E0.88 INCH       ROCK               NE   LAW ENFORCEMENT

0720 PM     HAIL             3 NW SPRINGVIEW         42.86N 99.79W
08/13/2008  E1.00 INCH       KEYA PAHA          NE   PUBLIC

0740 PM     HAIL             3 W OSHKOSH             41.41N 102.40W
08/13/2008  E1.75 INCH       GARDEN             NE   PUBLIC

0741 PM     TORNADO          12 NE CHAPPELL          41.22N 102.30W
08/13/2008                   DEUEL              NE   LAW ENFORCEMENT

            SHERIFF DEPUTY REPORTED TORNADO MOVING SOUTHEAST.

0804 PM     HAIL             4 W BIG SPRINGS         41.06N 102.15W
08/13/2008  E1.00 INCH       DEUEL              NE   CO-OP OBSERVER

0810 PM     HAIL             11 NW JOHNSTOWN         42.69N 100.21W
08/13/2008  E0.88 INCH       CHERRY             NE   PUBLIC

0909 PM     HAIL             LAMAR                   40.57N 101.98W
08/13/2008  E1.75 INCH       CHASE              NE   PUBLIC

0909 PM     HAIL             PAXTON                  41.12N 101.36W
08/13/2008  E0.88 INCH       KEITH              NE   PUBLIC

0918 PM     HAIL             8 SSW GRANT             40.74N 101.78W
08/13/2008  E1.00 INCH       PERKINS            NE   PUBLIC

0950 PM     TSTM WND GST     4 N NORTH PLATTE        41.19N 100.77W
08/13/2008  E60.00 MPH       LINCOLN            NE   TRAINED SPOTTER

0954 PM     TSTM WND GST     1 E NORTH PLATTE        41.13N 100.75W
08/13/2008  M69.00 MPH       LINCOLN            NE   ASOS

&&

MASEK

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 7:12 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith48 min
Aug 13, 7:14 PM CDTSevere Thunderstorm WarningLBFBrown, Holt, Keya Paha, Rock46 min
Aug 13, 7:33 PM CDTSevere Thunderstorm WarningLBFHolt, Wheeler42 min
Aug 13, 7:41 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha49 min
Aug 13, 7:44 PM CDTTornado WarningLBFDeuel, Garden31 min
Aug 13, 7:50 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker25 min
Aug 13, 7:57 PM CDTSevere Thunderstorm WarningLBFBrown48 min
Aug 13, 7:57 PM CDTSevere Thunderstorm WarningLBFArthur, Deuel, Garden, Keith, Perkins63 min
Aug 13, 8:12 PM CDTSevere Thunderstorm WarningLBFGrant48 min
Aug 13, 8:51 PM CDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, Keith, Lincoln, McPherson and 1 more54 min
Aug 13, 9:05 PM CDTSevere Thunderstorm WarningLBFChase32 min
Aug 13, 9:24 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Logan, McPherson66 min
Aug 13, 10:04 PM CDTSevere Thunderstorm WarningLBFCuster56 min

Nearby

Flash Flood Watches in Nebraska, 2008Every flash flood watch in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.